On asymptotic behaviours of Boehmians and Zemanian distributions

Betancor Jorge J.: On asymptotic behaviours of Boehmians and Zemanian distributions. In: Acta scientiarum mathematicarum, (65) 3-4. pp. 635-649. (1999)

[thumbnail of math_065_numb_003_004_635-649.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1999
Volume: 65
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 635-649
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38660/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 648-649.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 13:36
URI: http://acta.bibl.u-szeged.hu/id/eprint/15780

Actions (login required)

View Item View Item